Please Read this!! I need help Page 4 of 3
It's too early to judge anything so please continue with the remedy.
[Edited by Tui on 2018-12-16 06:15:14]
♥ Tui 3 months agoHello Dr. Tui!
I'm still continuing Acid phos 200c once in two days.
The effect didn't change a bit, the explanation is same as before. The sensation has reduced but it is not vanishing completely. Acid Phos is giving me the strength to hold back but is not affecting the force which is driving me to a sexual act. It is Curing the after effects of masturbation like that sensation used to get worse after masturbation but it is not getting worse unless I have done masturbation At least 3 times, After 3 times It does get worse but normally it used to takes 2-3 days to calm that sensation but now it takes only 12 to 24 hours only.
If I say in short!!
After Starting acid phos, It feels like I have got my life back but still, it is not curing the illness which is stealing my life from me.
I took one dose of Caladium 200c on a day when I was not taking acid phos. Because, Caladium is the reason, Which removes the urge for a sexual act.
I have sexual urges just like others but it is not the reason I masturbate, As I said before it is another force which works against my will. The point of Taking caladium is, If I feel the slightest bit of own urge then It becomes hard to hold my self against that force!!
Every time after Masturbation, I get a strong craving for sugar and sugar make things worse.
nikhilsharma0588 2 months agoPlease take Saccharum officinale 30c twice a day for 7 days and report back if any changes.
♥ Tui 2 months agoHello Dr. Tui,
I'm Continuing sachharum medicine, I'm not getting benefit in my unwanted urges, Although Since I have started sachharum, I have better Control over my craving. Like I feel a craving for sugar but I'm able to avoid eating it now.
My masturbation habit is getting more worse, Since last two days. I'm masturbating 5 or more times a day. My head is not falling asleep, Feeling sharp headache and Irritation. I'm having trouble breathing, Every masturbation makes it worse.
Since I used acid phos, I feel no more sensation and even If I do feel it then it is not a very strong one.
Other than sugar there are two more things which affect my masturbation habit. Laxatives and Lack of Interest in anything...
Since Masturbation has become like my natural urges like urination and when I use laxatives then sexual parts feel loose so it becomes hard to control it. Laxatives have become my need, If I do not use it then I do not use bathroom for next 2 or 3 days and the worse part is, I feel hungry all the time but feel no space for even a single bite and after 2-3 days, I start getting mouth Ulcer and blockage of nose, Eventually it leads me to cold and fever. ( I never get hard stool like in constipation, Mostly It is soft )
I have observed that When I'm using laxatives, My legs get tired very quickly.
The other thing is, I do not feel interested in anything be it games or study, Although I do have interest in both but I'm not being able to enjoy anything. Most of the time I do things because doing nothing is worse.
nikhilsharma0588 2 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.